I took the oral twice and had severe stomach problems. Doctor says with the shot I won't have these problems, so I'm hoping she's right. I'm taking the folic acid also, as well as Hydroxychloroquin and Meloxicam. Anyone else have luck with these drugs?
I just started methotrexate two weeks ago (taken two Monday doses so far) and I developed a fever a couple of days ago. It’s staying between 101 and 102.5 but nothing is bringing it down. I also have a cough (non productive), body aches, and a horse/sore throat. I’ve called my Dr multiple times and left a message but I haven’t heard back and I’m not sure what to do, as I have my next dose Monday and if I don’t hear back from her today, I won’t know whether its okay to take it. I’m really… read more
Hello everyone! I hope you all are well. I just did my second dose of methotrexate yesterday .5ml injection. No problems. I still have stiffness in my fingers and wrist and a little flare in my shoulder and jaw but Alevs took care of that. Next month my doctor is moving me to 1ml per week of methotrexate. I'm wondering if any of you just use methotrexate only and no biologicals. I pushed her to start me on them right away but because I have minimal swelling and too few joint involvement she… read more
I just started cimzia about a month ago and have noticed that I'm losing more hair than usual when brushing and washing my hair. Did anyone else experience this? What did you do to stop it? I already take a biotin supplement to help with methotrexate side effects. Thanks for your help!
I take methotrexate (orally) on Friday nights. From Saturday to Wednesday, the pain is a lot less. I can also go down to 15mg of prednisone. By Wednesday night, I can already feel a difference and I need to go back up to 20mg of prednisone on Thursday morning or else I wouldn’t be able to put any weight on my foot. Is it possible that the methotrexate is wearing off?
I was doing great on Methotexate for about 5 years and now all of a sudden I am getting bad side effects. I take my Methotrexate and about an hour and a half later I get chills, bad headache, achy all over and can’t sleep. Anybody else get side effects way after starting a regimen?
I have GERD and my doctor added sulfasalazine to my methotrexate treatment a couple of weeks ago. I've noticed my acid reflux is worse lately. Have any of you have this experience with sulfasalazine? I assume it's that and not the methotrexate since I didn't notice a difference when I was just on that.